| Model Number |
2178-63-170 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the attachment end of 10mm reamer is burred so it gets stuck on modified hudson adapter.Modified hudson adapter is stripped therefore the reamers will not work properly when attached to the power.The connecting end of the fem adapter torque wrench is worn and will not hold fem adapter firmly in place when applying torque.Please send replacements p1 to trident attn: or/jason ozment.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: the device was received for examination.Evidence of use and burr on the end connecting to the modified hudson adapter can be seen.The investigation was able to functionally test it and the jammed allegation can be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.